Vector valued Loeb measures and the Lewis integral.

Horst Osswald

Mathematica Scandinavica (1991)

  • Volume: 68, Issue: 2, page 247-268
  • ISSN: 0025-5521; 1903-1807/e

How to cite

top

Osswald, Horst. "Vector valued Loeb measures and the Lewis integral.." Mathematica Scandinavica 68.2 (1991): 247-268. <http://eudml.org/doc/167161>.

@article{Osswald1991,
author = {Osswald, Horst},
journal = {Mathematica Scandinavica},
keywords = {non-standard measure; internal vector-valued set functions; vector-valued Loeb measures; scalar-valued Loeb measures; non-standard hulls; Lewis integral},
number = {2},
pages = {247-268},
title = {Vector valued Loeb measures and the Lewis integral.},
url = {http://eudml.org/doc/167161},
volume = {68},
year = {1991},
}

TY - JOUR
AU - Osswald, Horst
TI - Vector valued Loeb measures and the Lewis integral.
JO - Mathematica Scandinavica
PY - 1991
VL - 68
IS - 2
SP - 247
EP - 268
KW - non-standard measure; internal vector-valued set functions; vector-valued Loeb measures; scalar-valued Loeb measures; non-standard hulls; Lewis integral
UR - http://eudml.org/doc/167161
ER -

NotesEmbed ?

top

You must be logged in to post comments.